# SDR FDKA200710273

- Difficulty date: October 25, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,215 hours, 13,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6142 MCO (1000 PHX LCL) - EMERGENCY FLOOR LIGHTING INOP.  MX RECONNECTED CONNECTOR.  OPS GOOD.
